Alert archive / Kansas / Red Flag Warnings in 2014
Red Flag Warning 10, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Apr 8, 2014, 3:04 PM CDT for 23 counties in Kansas. It took effect at Apr 9, 2014, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 3:04 PM CDT (20:04 UTC)
- In effect from
- Apr 9, 2014, 11:00 AM CDT
- Expired
- Apr 9, 2014, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041 WWUS83 KTOP 082004 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 304 PM CDT TUE APR 8 2014 ...WARM AND WINDY WEATHER RETURNS WEDNESDAY... .BREEZY SOUTHWEST WINDS DEVELOP ACROSS CENTRAL AND EASTERN KANSAS ON WEDNESDAY AFTERNOON. ALONG WITH THE BREEZY CONDITIONS COMES DRIER AIR...AND WHEN COMBINED WITH CONTINUED DRY AND CURED VEGETATION ACROSS THE AREA...CONDITIONS ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF NORTH CENTRAL NORTHEAST AND EAST CENTRAL KANSAS. KSZ008>012-020>023-034>036-091200- /O.UPG.KTOP.FW.A.0003.140409T1800Z-140410T0100Z/ /O.NEW.KTOP.FW.W.0010.140409T1600Z-140410T0200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-OTTAWA-DICKINSON-GEARY- 304 PM CDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTH CENTRAL NORTHEAST AND EAST CENTRAL KANSAS...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE WEATHER ZONE 011 NEMAHA...FIRE WEATHER ZONE 012 BROWN...FIRE WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 023 POTTAWATOMIE... FIRE WEATHER ZONE 034 OTTAWA...FIRE WEATHER ZONE 035 DICKINSON AND FIRE WEATHER ZONE 036 GEARY * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WINDY CONDITIONS WILL BE ONGOING THROUGHOUT THE DAY... WITH RH VALUES DROPPING INTO THE 14 TO 20 PERCENT RANGE BY EARLY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 14 TO 20 PERCENT. * TEMPERATURES...UPPER 70S IN EASTERN KS TO LOWER 80S IN CENTRAL KS. * IMPACTS...FIRES CAN START QUICKLY...SPREAD FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS. ALL OUTDOOR BURNING SHOULD BE AVOIDED IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ024-026-037>040-054>056-058-059-091200- /O.NEW.KTOP.FW.W.0010.140409T1600Z-140410T0200Z/ JACKSON-JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- FRANKLIN-COFFEY-ANDERSON- 304 PM CDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTH CENTRAL NORTHEAST AND EAST CENTRAL KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 024 JACKSON...FIRE WEATHER ZONE 026 JEFFERSON...FIRE WEATHER ZONE 037 MORRIS...FIRE WEATHER ZONE 038 WABAUNSEE...FIRE WEATHER ZONE 039 SHAWNEE... FIRE WEATHER ZONE 040 DOUGLAS...FIRE WEATHER ZONE 054 LYON... FIRE WEATHER ZONE 055 OSAGE...FIRE WEATHER ZONE 056 FRANKLIN... FIRE WEATHER ZONE 058 COFFEY AND FIRE WEATHER ZONE 059 ANDERSON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WINDY CONDITIONS WILL BE ONGOING THROUGHOUT THE DAY... WITH RH VALUES DROPPING INTO THE 17 TO 22 PERCENT RANGE BY EARLY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 17 TO 22 PERCENT. * TEMPERATURES...UPPER 70S IN EASTERN KS TO LOWER 80S IN CENTRAL KS. * IMPACTS...FIRES CAN START QUICKLY...SPREAD FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS. ALL OUTDOOR BURNING SHOULD BE AVOIDED IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
367 WWUS83 KTOP 091005 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 505 AM CDT WED APR 9 2014 ...WARM AND WINDY WEATHER RETURNS FOR TODAY... .BREEZY SOUTHWEST WINDS DEVELOP ACROSS CENTRAL AND EASTERN KANSAS LATE THIS MORNING THROUGH THIS AFTERNOON. ALONG WITH THE BREEZY CONDITIONS COMES DRIER AIR...AND WHEN COMBINED WITH CONTINUED DRY AND CURED VEGETATION ACROSS THE AREA...CONDITIONS ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING HAS BEEN ISSUED FOR NORTH CENTRAL...NORTHEAST AND MUCH OF EAST CENTRAL KANSAS. KSZ008>012-020>024-026-034>040-054>056-058-059-092130- /O.CON.KTOP.FW.W.0010.140409T1600Z-140410T0200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 505 AM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE WEATHER ZONE 011 NEMAHA...FIRE WEATHER ZONE 012 BROWN...FIRE WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 023 POTTAWATOMIE... FIRE WEATHER ZONE 024 JACKSON...FIRE WEATHER ZONE 026 JEFFERSON... FIRE WEATHER ZONE 034 OTTAWA...FIRE WEATHER ZONE 035 DICKINSON... FIRE WEATHER ZONE 036 GEARY...FIRE WEATHER ZONE 037 MORRIS...FIRE WEATHER ZONE 038 WABAUNSEE...FIRE WEATHER ZONE 039 SHAWNEE...FIRE WEATHER ZONE 040 DOUGLAS... FIRE WEATHER ZONE 054 LYON...FIRE WEATHER ZONE 055 OSAGE... FIRE WEATHER ZONE 056 FRANKLIN...FIRE WEATHER ZONE 058 COFFEY AND FIRE WEATHER ZONE 059 ANDERSON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WINDY CONDITIONS WILL BE ONGOING THROUGHOUT THE DAY... WITH RH VALUES DROPPING INTO THE 18 TO 24 PERCENT RANGE BY EARLY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...IN THE MIDDLE TO UPPER 70S ACROSS EASTERN KANSAS AND INTO THE LOW 80S OVER NORTH CENTRAL KANSAS. * IMPACTS...FIRES CAN START QUICKLY...SPREAD FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS. ALL OUTDOOR BURNING SHOULD BE AVOIDED IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
297 WWUS83 KTOP 091913 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 213 PM CDT WED APR 9 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-100200- /O.CON.KTOP.FW.W.0010.000000T0000Z-140410T0200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 213 PM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITIES...STRONG WINDS AND DRY VEGETATION FOR ALL OF NORTHEAST...EAST CENTRAL...AND NORTH CENTRAL KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE WEATHER ZONE 011 NEMAHA...FIRE WEATHER ZONE 012 BROWN...FIRE WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 023 POTTAWATOMIE... FIRE WEATHER ZONE 024 JACKSON...FIRE WEATHER ZONE 026 JEFFERSON... FIRE WEATHER ZONE 034 OTTAWA...FIRE WEATHER ZONE 035 DICKINSON... FIRE WEATHER ZONE 036 GEARY...FIRE WEATHER ZONE 037 MORRIS...FIRE WEATHER ZONE 038 WABAUNSEE...FIRE WEATHER ZONE 039 SHAWNEE...FIRE WEATHER ZONE 040 DOUGLAS... FIRE WEATHER ZONE 054 LYON...FIRE WEATHER ZONE 055 OSAGE... FIRE WEATHER ZONE 056 FRANKLIN...FIRE WEATHER ZONE 058 COFFEY AND FIRE WEATHER ZONE 059 ANDERSON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CONDITIONS EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 70S. * IMPACTS...FIRES CAN START QUICKLY...SPREAD FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS. ALL OUTDOOR BURNING SHOULD BE AVOIDED IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
597 WWUS83 KTOP 100150 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 850 PM CDT WED APR 9 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-100300- /O.EXP.KTOP.FW.W.0010.000000T0000Z-140410T0200Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 850 PM CDT WED APR 9 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS... WINDS WILL REMAIN GUSTY AT TIMES TONIGHT BUT RH'S WILL CONTINUE TO RISE INTO THE THE 30 TO 40 PERCENT RANGE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:29 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 8, 12:29 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1229 PM CDT Tue Apr 8 2014 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 355 AM CDT TUE APR 8 2014 Early this morning, water vapor imagery showed the shortwave trough that supported yesterday's scattered showers and thunderstorms had moved into the Great Lakes region. While this main wave was well east of the area, a few weak embedded waves were still present within the north-northwesterly flow aloft. Along with some weak isentropic lift, these factors contributed to a few scattered rain showers skimming across extreme northeast Kansas early this morning. The last of these embedded waves currently looks to be diving southward into eastern Nebraska and should progress into northeastern Kansas this morning. With some weak isentropic lift still in place, could see a few more scattered rain showers develop across extreme eastern Kansas this morning, but expect dry conditions by late morning. Water vapor imagery also shows a mid-level ridge over the southwestern U.S. Models have this ridge slowly stretching eastward into the Central and Southern Plains today into tomorrow, which will help to push the mid-level trough further east toward the east coast. As this trough progresses east of the area today, a strong mid-level jet on the back side of the trough will slide across the forecast area. A pressure gradient will also be present at the surface as an area of low pressure is situated to the east and high pressure over the Rockies extends eastward into Kansas. As a result, expect northwesterly winds to quickly increase by mid morning, sustained at 15-20 mph with gusts of 25-35mph. These breezy conditions should diminish some during the afternoon as surface high pressure advances into the area, weakening the pressure gradient from west to east. There isn't much in the way of cold air behind this exiting system, and expect high temperatures to reach into the upper 50s to low/mid 60s. Dewpoint depressions should be fairly large today as dewpoints drop into the 20s this afternoon. As a result, RH values will likely drop into the 20-percent range for much of the forecast area with low 20-percent RHs focused across north central Kansas. These dry conditions combined with the gusty winds will lead to very high fire danger concerns for the entire forecast area today. For tonight, conditions will remain dry as surface high pressure remains over the area. With mostly clear skies, good radiational cooling will occur and low temperatures should cool into mid/upper 30s. However, light northwesterly winds in the evening will shift to the south overnight as a surface trough over the Northern Plains begins to extend southward into western Kansas. .LONG TERM...(Wednesday through Monday) Issued at 355 AM CDT TUE APR 8 2014 Wednesday is still shaping up as the warmest day of the week as southwest to westerly downslope flow develops with a building upper level ridge. Forecast soundings suggest mixing down from near 750 mb in north central Kansas to near 850 mb in east central Kansas. This will yield highs in the lower to mid 80s near central Kansas to the mid 70s southeast of Interstate 35. Also of concern will be low relative humidity that will develop along with gusty winds through the afternoon hours. Made a slight adjustment downward with dew points across north central Kansas and parts of northeast Kansas. Surface dew points will slightly increase in the afternoon in east central Kansas. Minimum afternoon RH ranges from near 18 percent in north central to around 30 percent southeast of I-35. Very high fire danger is expected on Wednesday for much if not all of the CWA. Thursday a cold front will move through the CWA as and upper level trough and shortwave moves across southern Canada and the Northern Plains into the Great Lakes Region. The front is expected to move through dry as moisture is limited and a capping inversion will be present through the day. Highs Thursday will cool into the upper 60s to lower 70s. Models are in agreement in moving a shortwave out of the northern Rockies and across the Central Plains Thursday night with increasing mid level moisture. Inserted a small chance of showers in the north Thursday night as the shortwave moves through and exits Friday morning. The weekend still looking rather wet Saturday evening onward. Models show a split flow upper pattern Saturday with phasing of the northern stream and southern stream troughs Sunday. A cold front is forecast to move through eastern Kansas Sunday. Widespread showers and thunderstorms will develop ahead of the front Saturday night and into Sunday. Good moisture transport from the gulf will provide ample moisture for higher precipitation chances. There still exists timing differences between the GFS and ECMWF with the ECMWF the slower solution of the two. Colder advection Sunday night will occur and have expanded the area of rain and snow further southeast across the CWA. The system will be departing Monday with a small chance of showers expected. Temperatures will start out mild in the 70s Saturday cooling into the 50s by Monday. Lows fall into the lower to middle 30s Sunday night. && .AVIATION...(For the 18Z TAFs through 18Z Wednesday Afternoon) Issued at 1223 PM CDT TUE APR 8 2014 Wind gusts of 25+ kts will continue through this afternoon, gradually decreasing after 21Z, and then becoming nearly calm by 03Z. Direction this evening initially from NW will become SW near sunrise. With fires in the area today and a shallow inversion expected tonight, there is potential for reduced vis due to HZ/FU overnight but this will depend on fire location and proximity to TAF sites so not confident at this time. Winds increase with gusts to 25+ kts again after 15Z Wed, and will mix out any smoke. && .TOP WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH from Wednesday afternoon through Wednesday evening FOR KSZ008>012-020>023-034>036. && SHORT TERM...Hennecke LONG TERM...53 AVIATION...Barjenbruch
Hazardous weather outlook, Apr 8, 4:53 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 453 AM CDT TUE APR 8 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-091000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 453 AM CDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. VERY HIGH FIRE DANGER IS EXPECTED TODAY ACROSS THE ENTIRE OUTLOOK AREA. OUTDOOR BURNING IS NOT RECOMMENDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY HIGH FIRE DANGER CONDITIONS ARE LIKELY AREA WIDE AGAIN ON WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA SATURDAY AND SATURDAY NIGHT...AND FOR MAINLY NORTHEAST AND EAST CENTRAL KANSAS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:43 AM CDT | Fire Weather Watch | TOP | Brown, Clay, Cloud, Dickinson, Geary, Marshall and 6 more | 4 hr |
Nearby
Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.